# SDR ALG2003F00091

- Difficulty date: August 23, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N537AL
- Make and model: Bell 407
- Aircraft serial: 53230
- Engine: Allsn 250C47B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 9009000102
- Part serial: 328
- Condition: Malfunctioned
- Location: Mgt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, EXCEDENCE ON MGT WITH CHECK INSTRUMENT LIGHT DURING CRUISE WITH INSTRUMENT INDICATOR IN THE GREEN (704 TO 714).  THE MECHANIC CHECKED COMPUTER FOR EXCEDENCE, HAD NO EXCEDENCE OR FAULTS RECORDED, REPLACED INDICATOR MGT.
